# SDR HALA0600490

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 13,907 hours, 2,688 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 6353
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 2 DISPLAYED.  REPLACED L ENG FIRE DETECTION CARD M682 PER 767 FIM 26-11-00 FIG 104, OPS CHECK OK PER AMM 767 26-10-01.
